| Model Number |
203711 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Visual evaluation of product under 65x magnification showed no signs of physical defects.
Event or Problem Description
Bone quality at the time of implant failure type iv.Time of loss in relation to the implantation was before prosthetic restoration.Primary stability was achieved.Augmentation procedure was not performed at the time of surgery.Mobility was reported.